shock symptoms after a Nasty fall

Please could somebody help me with a dilemma about whether to increase my Armour by a 1/4 grain, or not?

Two weeks ago I had a bad fall which left me with badly bruised face, breast, arm and knees, and since then I have felt, very low, tearful, exhausted, no energy and a thick head. (Mostly mornings).

Everyone tells me they are shock symptoms, but as the symptoms are not abating in any way, in fact I feel like they are setting in!.

Should I increase the Armour or wait for more weeks ? Would taking extra put me into a hyper position?

My last blood test were good, ie,

TSH 0.03(12-22). T4 16.9(12-22). T3 6.0(3.1-6.8).

8 Replies

  • There is always the chance that taking more ndt will push your free t3 over range.

    If you can't get over the shock of the fall I would be looking more towards adrenal function than thyroid, Ever had an adrenal saliva test? Ever monitored your tempertures and plotted the daily average?

    Worth checking out the adrenal metabolic temperature graph on


  • Thanks for replying Galathea, a homeopath that I see occasionally did test my adrenals on the Asyra system (after my fall), and it looked as if they were o.k. I do take 1 nax tablet a day plus I ashwagandha.. I don't really want to increase the Nutri adrenal extra anymore, but wondering if I should also take some Holy Basil ? It would be more natural ?

  • Nutri Adrenal Extra will push up your cortisol and possibly your adrenaline (epinephrine in US terminology) as well. Holy Basil is used to reduce cortisol. Ashwaghanda, I'm not sure about.

    I've never heard of the Asyra system, but have just done a quick google on it. Personally I'd prefer to have saliva testing to find out if my cortisol levels were okay.

    You might find this website interesting :

    If your cortisol has risen (and is now high) as a result of your fall, it is worth knowing that high cortisol suppresses TSH and reduces conversion from T4 to T3.

    Please note that taking NAX will affect any testing of cortisol.

  • Thank you humanbean. That's a great help. I'll certainly check out those web sites

  • Try it hormones dissapear from the body quite quickly and you can play around till you get the dosage right.

  • Hi Glynisrose, when you say try it, did you mean the Holy Basil ? I have noticed that many people on this forum take ashwagandha and Holy Basil together for their adrenals. So I've been curious !

  • I meant the thyroxine its easy to try different doses.

  • I take Armour .

You may also like...